Jump to content

Upped Anti-Depressant Dose And Feel Weird


Recommended Posts

Just need some words of encouragement. I've been taking 5 mg of the generic of Celexa, and my pdoc upped it to 10 mg. I am very sensitive to medications, so they started me out slow.

Since then, which was either Monday or Tuesday night, I've been even more weepy, nauseated in the morning and just feel more emotional and not able to handle anxiety as well, as in my anxiety seems to have gotten worse a bit. Is this morning and should I just wait until these go away? I'm almost into seven weeks of taking this med and don't want to get back to square one. I was feeling better on the 5mg, but still felt some depression some days, so the doc upped the dose a bit.

Can anyone relate or does anyone have any encouraging words? I also feel sleepy (I take it at night) and have creepy feelings on my skin.

Thanks, Wendynu

Link to comment
Share on other sites

Ooops. Instead of writing "Is this morning," I meant to write "Is this normal"? I actually was feeling less depressed on the 5mg. Also, I was taking the dose in the morning but am now taking the larger dose at night. I also have fibromyalgia and feel like I'm hurting more with the larger dose.

Thanks, Wendynu

Link to comment
Share on other sites

Wendynu

Sorry that with the increased dose you are experiencing these effects. It is not unusual. And unfortunately it does require experimenting to find the right dosage. I have no medical expertise, but what you are describing is simliar to the kind of side effects that many of us experience when starting a medicine or upping a dose. It is unpleasant.

So, unfortunately, it is probably normal.

I think you are right to try to give this all a try and stay with it. It usually takes 4-6 weeks to know if a medicine is going to be effective. It has taken me as long as 9 weeks.

It will get better. You will be feeling less anxious and more like your real self sooner rather than later.

Edited by Tim 52
Link to comment
Share on other sites

Thanks, Tim 52. The pdoc said it would take one to two weeks to feel better on the upped dose. So, I guess that would put me at a total of eight to nine weeks. Sometimes on the 5 mg dose, I felt better than I remember ever feeling before. I felt clearer somehow. And more peaceful. Then there were still depressive days, but I started having some good days.

I just spent some time tonight crying and crying over something. I feel better now. Fun times.

Appreciate your comments. I like feeling like I'm not alone.

Wendynu

Link to comment
Share on other sites

Hi Wendynu

I am not a professional, but to help with the nausea you may want to eat a biggish meal right before you take the med. Also I find drinking electrolytes helps with nausea as well.

Trace

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...